Pre-loader

Sarita Ojha

Academic Qualifications


  • Ph.D. (Indian Institute of Technology Kharagpur), 2016.
  • M.Sc. (Indian Institute of Technology Kharagpur), 2011.
  • B.Sc. (Presidency College, Kolkata), 2009.
  • Qualified JAM 2009 (AIR - 21)
  • Qualified GATE 2011 (AIR - 48)
  • Qualified NET 2012 (AIR - CSIR 42)

Research Statement


  • Functional Analysis
  • Operator theory

Latest Publications


  • 1 Sarita Ojha and P. D. Srivastava, Certain properties of bounded variation of sequences of fuzzy numbers by using generalized weighted mean, 46(3), 275 – 286, International Journal of General Systems, 2017
  • 2 Sarita Ojha and P. D. Srivastava, Weighted ?? -summability of fuzzy functions of order ?, 31(15), 4795 – 4808, FILOMAT, 2017
  • 3 Sarita Ojha and P. D. Srivastava, Some characterizations on weighted ?? – statistical convergence of fuzzy functions of order ?, 53, 571 – 582, Journal of Applied Mathematics and Computing, 2016
  • 4 Sarita Ojha and P. D. Srivastava, Bounded variation of sequences of fuzzy numbers by using generalized weighted mean, 29(1), 235 - 240, Journal of Intelligent & Fuzzy systems, 2015
  • 5 Sarita Ojha, P. D. Srivastava, Some new sets of sequences of fuzzy numbers by using generalized weighted mean, International Conference on Mathematical Sciences (ICMS 2014), 2014
  • 6 P. D. Srivastava and Sarita Ojha, ?- statistical convergence of fuzzy numbers and fuzzy functions of order ?, 18(5), 1027-1032, Soft Computing, 2014
  • View More

    Research Areas


    • Functional Analysis

    Publications


  • 1 Sarita Ojha and P. D. Srivastava, Certain properties of bounded variation of sequences of fuzzy numbers by using generalized weighted mean, 46(3), 275 – 286, International Journal of General Systems, 2017
  • 2 Sarita Ojha and P. D. Srivastava, Weighted ?? -summability of fuzzy functions of order ?, 31(15), 4795 – 4808, FILOMAT, 2017
  • 3 Sarita Ojha and P. D. Srivastava, Some characterizations on weighted ?? – statistical convergence of fuzzy functions of order ?, 53, 571 – 582, Journal of Applied Mathematics and Computing, 2016
  • 4 Sarita Ojha and P. D. Srivastava, Bounded variation of sequences of fuzzy numbers by using generalized weighted mean, 29(1), 235 - 240, Journal of Intelligent & Fuzzy systems, 2015
  • 5 P. D. Srivastava and Sarita Ojha, ?- statistical convergence of fuzzy numbers and fuzzy functions of order ?, 18(5), 1027-1032, Soft Computing, 2014
  • 1 Sarita Ojha, P. D. Srivastava, Some new sets of sequences of fuzzy numbers by using generalized weighted mean, International Conference on Mathematical Sciences (ICMS 2014), 2014
  • Patents


    # Patents Year

    Research Groups


    Bikshan Chakraborty
    Ph. D.
    chakrabortybikshan93@gmail.com

    Swastika Saha Mondal
    Ph. D.
    jaldiasuk@gmail.com

    Created: 23 November 2019